I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 317-332
E. Yu. Panov
View as HTML View as gif image View as LaTeX source
In terms of a distribution function we give kinetic interpretation of
a measure valued solution to Cauchy problem for a first
order quasilinear equation.
The known results concerning generalized solutions (in
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998